×

zbMATH — the first resource for mathematics

Martingales et derivation. (French) Zbl 0146.37601

PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] BOCHNER (S.) . - Additive set functions on groups , Annals of Math., t. 40, 1939 , p. 769-799. MR 1,110e | Zbl 0024.04203 | JFM 65.1317.01 · Zbl 0024.04203
[2] BOCHNER (S.) and PHILLIPS (R. S.) . - Additive set functions and vector lattices , Annals of Math., t. 42, 1941 , p. 316-324. MR 2,315d | Zbl 0026.00104 | JFM 67.0162.02 · Zbl 0026.00105
[3] BOCHNER (S.) . - Partial ordering in the theory of martingales , Annals of Math., t. 62, 1955 , p. 162-169. MR 17,167c | Zbl 0068.11302 · Zbl 0068.11302
[4] CARATHÉODORY (C.) . - Mass und Integral und ihre Algebraisierung . - Basel, Stuttgart, Birkhäuser Verlag, 1956 (Lehrbücher und Monographien..., Mathematische Reihe, 10). MR 18,117c | Zbl 0074.04003 · Zbl 0074.04003
[5] CESARI (L.) . - Surface area . - Princeton, Princeton University Press, 1956 (Annals of Mathematics Studies, 35). MR 17,596b | Zbl 0073.04101 · Zbl 0073.04101
[6] CESARI (L.) . - Area and measure . Brunswick, Summer Institute, 1958 .
[7] CHIANG (Tse-Pei) . - Une remarque sur la définition de la quantité d’information [en russe] , Teorija Veroj. Prim., t. 3, 1958 , p. 99-103. Zbl 0080.12103 · Zbl 0080.12103
[8] CHOW (Y. S.) . - Martingales in a \sigma -finite measure space indexed by directed sets , Trans. Amer. math. Soc., t. 97, 1960 , p. 254-285. MR 22 #12565 | Zbl 0102.13402 · Zbl 0102.13402
[9] COTLAR (M.) y FRENKEL (Y.) . - Una teoria general de integral basada en una extensión del concepto de limite , Univ. nac. Tucuman, Rivista, Série A, t. 6, 1947 , p. 113-159. MR 10,107a | Zbl 0032.19602 · Zbl 0032.19602
[10] DIEUDONNÉ (J.) . - Sur un théorème de Jessen , Fund. Math., t. 37, 1950 , p. 242-248. Article | MR 13,218d | Zbl 0040.01902 · Zbl 0040.01902
[11] DOOB (J. L.) . - Stochastic processes . - New York, J. Wiley ; London, Chapman and Hall, 1953 (Wiley Publications in Statistics). MR 15,445b | Zbl 0053.26802 · Zbl 0053.26802
[12] DOOB (J. L.) . - Semimartingales and subharmonic functions , Trans. Amer. math. Soc., t. 77, 1954 , p. 86-121. MR 16,269a | Zbl 0059.12205 · Zbl 0059.12205
[13] DOOB (J. L.) . - Notes on martingale theory , Proceedings of the Fourth Berkeley symposium on mathematical statistics and probability [4, 1960 , Berkeley] ; vol. 2, p. 95-102. - Berkeley, Los Angeles, University of California Press, 1961 . Zbl 0126.14003 · Zbl 0126.14003
[14] DUBROVSKIJ (V. M.) . - Sur la base d’une famille de fonctions d’ensemble complètement additives et sur les propriétés d’additivité uniforme et d’équicontinuité [en russe] , Doklady Akad. Nauk S. S. S. R., N. S., t. 58, 1947 , p. 737-740. Zbl 0029.11503 · Zbl 0029.11503
[15] DUNFORD (N.D.) and TAMARKIN (J. D.) . - A principle of Jessen and general Fubini theorems , Duke math. J., t. 8, 1941 , p. 743-749. Article | MR 3,207a | Zbl 0061.25003 · Zbl 0061.25003
[16] FUGLEDE (B.) . - On a theorem of F. Riesz , Math. Scand., t. 3, 1955 , p. 283-302. MR 18,198b | Zbl 0067.27901 · Zbl 0067.27901
[17] GOFFMAN (C.) and WATERMAN (D.) . - On upper and lower limits in measure , Notices Amer, math. Soc., t. 5, 1958 , p. 812. · Zbl 0113.04005
[18] HAHN (H.) and ROSENTHAL (A.) . - Set functions . - Albuquerque, N. M., University of New Mexico Press, 1948 . MR 9,504e | Zbl 0033.05301 · Zbl 0033.05301
[19] HALMOS (P. R.) . - Measure thoery . - Toronto, New York, London, Van Nostrand Company, 1950 (The University Series in higher Mathematics). · Zbl 0040.16802
[20] HAUPT (O.) , AUMANN (G.) und PAUC (C.) . - Differential- und Integralrechnung , III, 2te Auflage. - Berlin, W. de Gruyter, 1955 (Göschens lehrbücherei, Reine und angewandte Mathematik, 26). Zbl 0064.04801 · Zbl 0064.04801
[21] HAUPT (O.) et PAUC (C.) . - Propriétés de mesurabilité de bases de dérivation , Portugalià\? Math., t. 13, 1954 , p. 37-54. Article | MR 16,805a | Zbl 0056.27601 · Zbl 0056.27601
[22] HAYES (C. A. Jr) and PAUC (C.) . - Full individual and class differentiation theorems in their relations to halo and Vitali properties , Canad. J. Math., t. 7, 1955 ,p. 221-274. MR 17,719a | Zbl 0068.04602 · Zbl 0068.04602
[23] HELMS (L. L.) . - Mean convergence of martingales , Trans. Amer. math. Soc., t. 87, 1958 , p. 439-446. MR 20 #1350 | Zbl 0080.11904 · Zbl 0080.11904
[24] JERISON (M.) and RABSON (G.) . - Convergence theorems obtained from induced homomorphisms of a group algebra , Annal of Math., t. 63, 1956 , p. 176-190. MR 18,197d | Zbl 0070.11601 · Zbl 0070.11601
[25] JESSEN (B.) . - The theory of integration in a space of an intinite number of dimensions , Acta Math., t. 63, 1934 , p. 249-323. Zbl 0010.20004 | JFM 60.0328.01 · Zbl 0010.20004
[26] JESSEN (B.) . - On strong differentiation in a space of infinitely many dimensions , Mat. Tidsskr., B, 1950 , p. 54-57. MR 12,324f | Zbl 0039.28701 · Zbl 0039.28701
[27] JESSEN (B.) . - On strong differentiation , Mat. Tidsskr., B. 1952 , p. 90-91. MR 14,855a | Zbl 0048.03903 · Zbl 0048.03903
[28] KAPPOS (Demetrios A.) . - Strukturtheorie der Wahrscheinlichkeitsfelder und -räume . - Berlin, Göttingen, Heidelberg, Springer Verlag, 1960 (Ergebnisse der Mathematik..., 24). Zbl 0092.33201 · Zbl 0092.33201
[29] KHINŇCIN (A. J.) . - Sur les théorèmes fondamentaux de la théorie de l’information [en russe] , Uspekhi mat. Nauk, t. 11, 1956 , p. 17-75. Traduction allemande dans Arbeiten zur Informationstheorie, I ; p. 26-85. - Berlin, V. E. B. Deutscher Verlag der Wissenschaften, 1957 .
[30] KOLMOGOROFF (A.) . - Untersuchungen über den Integralbegriff , Math. Annalen, t. 103, 1930 , p. 654-696. JFM 56.0923.01 · JFM 56.0923.01
[31] KRASNOSELSKIJ (A.) et RUTISKIJ (Ja. B.) . - Sur la théorie des espaces d’Orlicz [en russe] , Doklady Akad. Nauk S. S. S. R., N. S., t. 81, 1951 , p. 497-500. Zbl 0045.06101 · Zbl 0045.06101
[32] KRICKEBERG (K.) . - La nécessité de certaines hypothèses de Vitali fortes dans la théorie de la dérivation extrême de fonctions d’intervalles , C. R. Acad. Sc., t. 238, 1954 , p. 764-766. MR 15,610f | Zbl 0055.05104 · Zbl 0055.05104
[33] KRICKEBERG (K.) . - Extreme Derivierte von Zellenfunktionen in Booleschen \sigma -Algebren und ihre Integrtion , Sitzungb. math.-naturw. Kl. Bayer. Akad. Wiss. München, 1955 , p. 217-279. MR 18,118b | Zbl 0072.04501 · Zbl 0072.04501
[34] KRICKEBERG (K.) . - Convergence of martingales wih a directed index set , Trans. Amer. math. Soc., t. 83, 1956 , p. 313-337. MR 19,947e | Zbl 0083.27501 · Zbl 0083.27501
[35] KRICKEBERG (K.) . - Stochastische Konvergenz von Semimartingalen , Math. Z., t. 66, 1957 , p. 470-486. MR 19,948a | Zbl 0083.27601 · Zbl 0083.27601
[36] KRICKEBERG (K.) . - Stochastische Derivierte , Math. Nachr., t. 18, 1958 , p. 203-217. MR 21 #114 | Zbl 0083.27701 · Zbl 0083.27701
[37] KRICKEBERG (K.) . - Seminar on martingales . - Aarhus, Matematisk Institut, Aarhus Universitet, 1959 , 58 p. · Zbl 0102.34704
[38] KRICKEBERG (K.) . - Notwendige Konvergenbedingungen bei Martingalen und verwandten Prozessen , Transactions of the Second Prague conference on information theory, statistical functions, random processes [ 1959 , Praguel]; p. 279-305. - Prague, Publishing House of the Czechoslovak Academy of Sciences, 1960 . Zbl 0100.13401 · Zbl 0100.13401
[39] KRICKEBERG (K.) . - Bemerkungen zur stochastischen Konvergenz , Bull. Soc. math. Grèce (à paraître). Zbl 0161.15202 · Zbl 0161.15202
[40] LA VALLÉE POUSSIN (C. de) . - Sur l’intégrale de Lebesgue , Trans. Amer. math. Soc., t. 16, 1915 , p. 435-501. JFM 45.0441.06 · JFM 45.0441.06
[41] LA VALLÉE POUSSIN (C. de) . - Intégrales de Lebesgue , fonctions d’ensemble, classes de Baire, 2e édition. - Paris, Gauthier-Villars, 1934 . Zbl 0009.20602 | JFM 60.0193.06 · Zbl 0009.20602
[42] LEADER (S.) . - The theory of Lp-space for finitely additive set functions , Annals of Math., t. 58, 1953 , p. 528-543. MR 15,326b | Zbl 0052.11401 · Zbl 0052.11401
[43] LOÈVE (M.) . - Probability theory . Second edition. - Princeton, Toronto, New York, Van Nostrand Company, 1960 (The University Series in higher Mathematics). MR 23 #A670 | Zbl 0095.12201 · Zbl 0095.12201
[44] LOOMIS (L. H.) . - On the representation of \sigma -complete boolean algebras , Bull. Amer. math. Soc., t. 53, 1947 , p. 757-760. Article | MR 9,20b | Zbl 0033.01103 · Zbl 0033.01103
[45] MOY (Shu-Teh Chen) . - Measure extensions and the martingale convergence theorem , Proc. Amer. math. Soc., t. 4, 1953 , p. 902-907. MR 15,449a | Zbl 0052.36402 · Zbl 0052.36402
[46] PAUC (C.) . - Ableitungsbasen , Prätopologie und starker Vitalischer Satz, J. für die reine und angew. Math., t. 191, 1953 , p. 69-91. MR 15,109d | Zbl 0050.27901 · Zbl 0050.27901
[47] PAUC (C.) . - Contributions à une théorie de la différentiation de fonctions d’intervalle sans hypothèse de Vitali , C. R. Acad. Sc., t. 236, 1953 , p. 1937-1939. MR 15,205b | Zbl 0050.06004 · Zbl 0050.06004
[48] PAUC (C.) . - Dérivés et intégrants , Fonctions de cellule. Cours d’été de Varenne. - Varenna, 1954 (Publ. Mat. Ist. Roma, 76 p.). Zbl 0067.28302 · Zbl 0067.28302
[49] RUTOVITZ (D.) and PAUC (C.) . - Theory of Ward for cell functions , I and II, Annali di Mat., Série 4, t. 47, 1959 , p. 1-57. MR 22 #2675 | Zbl 0089.03501 · Zbl 0089.03501
[50] SAKS (S.) . - Theory of the integral . Second edition. - Nex York, 1952 .
[51] SNELL (J. L.) . - Applications of martingale system theorems , Trans. Amer. math. Soc., t. 73, 1952 , p. 293-312. MR 14,295a | Zbl 0048.11402 · Zbl 0048.11402
[52] SPARRE-ANDERSEN (E.) and JESSEN (B.) . - Some limit theorems on integrals in an abstract set , Danske Vid. Selsk. Math.-Fys. Medd., t. 22, 1946 , n^\circ 14, 29 p. MR 7,421d | Zbl 0063.07150 · Zbl 0063.07150
[53] WECKEN (Franz) . - Abstrakte Integrale und fastperiodische Funktionen , Math. Z., t. 45, 1939 , p. 377-404. MR 1,12b | Zbl 0021.22403 | JFM 65.0266.02 · Zbl 0021.22403
[54] YOSIDA (K.) and HEWITT (E.) . - Finitely additive measures , Trans. Amer. math. Soc., t. 72, 1952 , p. 46-66. MR 13,543b | Zbl 0046.05401 · Zbl 0046.05401
[55] ZAANEN (A. C.) . - Linear analysis ; measure and integral, Banach and Hilbert space, linear integral equations . - Amsterdam, North-Holland publishing Company ; Groningen, P. Noordhoff, 1953 (Biblioteca mathematica, 2). MR 15,878b | Zbl 0053.25601 · Zbl 0053.25601
[56] ZYGMUND (A.) . - On the differentiability of multiple integrals , Fund. Math., t. 23, 1934 , p. 143-149. Article | Zbl 0010.01404 | JFM 60.0219.02 · Zbl 0010.01404
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.